# SDR SWAA2023121219909

- Difficulty date: November 9, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE FLOOR BEAM LOCATED BS 986.5 LBL 38 AND WL 208.1 AT AFT GALLEY AREA 2023-694125<[01] TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N 00X12101V022237 DUE DATE: 26-JAN-24.;[06] CORRECTIVE STEP 5 PERFORMED REPAIR LOCATED ON FLOOR BEAM LOCATED BS 986.5 BETWEEN LBL35 TO LBL 47 AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 PARAGRAPH 4; ALTERNATIVE 4 FIGURE 205 SHEET 1 TO SHEET 3 AND ALL STEPS ARE DOCUMENTED ON FAULT TTG8Q00PK3S6 . SEE INDIVIDUAL SIGN OFF BELOW. AS RII
